# SDR ABXA9701673

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 59877597N
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 1 THRUST REVERSER LOWER DOOR ANGLE AT THE INBOARD IDLER LINK ATTACH POINT CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1, 51-30-2, AND 51-30-8.
